MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE EM TIBIAL PROX UPROD; ATTUNE INSTRUMENTS : ALIGNMENT DEVICES

DEPUY ORTHOPAEDICS INC US ATTUNE EM TIBIAL PROX UPROD; ATTUNE INSTRUMENTS : ALIGNMENT DEVICES
Catalog Number 254400018
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the tibia cutting guide uprod knob became fully unthreaded and would not fully engage into clamp holder.It was reported that the event did not happen in surgery.No further info available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, "it was reported that the event did not happen in surgery.Tibia cutting guide uprod knob became fully unthreaded and would not fully engage into clamp holder.No further info available." the product was returned to depuy synthes for evaluation.Visual analysis of the returned sample revealed that the attune em tibial prox uprod has deformed the snap ring that secured the locking screw from the main device.The overall appearance of the device exhibits constants and normal usage.The observed condition of the device was consistent with a component failure that may have been caused by exposure to unintended and excessive forces while trying to completely unscrew the locking screw.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test performed with a mating device laboratory sample revealed that the attune em tibial prox uprod was not able to properly assemble to the mating device as intended, therefore the reported complaint allegation was able to be replicated and the cause of this is suspected to be the deformation of the snap ring.Additionally, when loosening the knob it can come out.The overall complaint was confirmed as the observed condition of the attune em tibial prox uprod would have contributed to the complaint device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: corrected: h3.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE EM TIBIAL PROX UPROD
Common Device Name
ATTUNE INSTRUMENTS : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23646771
Report Number1818910-2025-20740
Device Sequence Number10123305
Product Code LXH
UDI-Device Identifier10603295434054
UDI-Public(01)10603295434054(10)PG300687
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254400018
Device Lot NumberPG300687
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer12/01/2025
12/16/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/02/2025
12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown